# SDR SWIA200819025

- Difficulty date: January 6, 2008
- Submitted: January 8, 2008
- Operation: Air carrier
- Aircraft: N433SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7550
- Aircraft time: 17,604 hours, 13,449 cycles
- System (JASC): 5240 · Service Doors
- Part: Seal
- Condition: Binding
- Location: Service Door
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT 3906 - GALLEY SERVICE DOOR IS EXTREMELY HARD TO OPEN.  REPLACED GALLEY SERVICE DOOR SEAL IAW MM 52-41-02.
